Infinitesimal extensions of P-1 and their Hilbert schemes
UNSPECIFIED (2002) Infinitesimal extensions of P-1 and their Hilbert schemes. MANUSCRIPTA MATHEMATICA, 108 (4). pp. 461-482. ISSN 0025-2611Full text not available from this repository.
In order to calculate the multiplicity of an isolated rational curve C on a local complete intersection variety X, i.e. the length of the local ring of the Hilbert Scheme of X at [C], it is important to study infinitesimal neighborhoods of the curve in X. This is equivalent to infinitesimal extensions of P-1 by locally free sheaves. In this paper we study infinitesimal extensions of P-1, determine their structure and obtain upper and lower bounds for the length of the local rings of their Hilbert schemes at [P-1].
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||MANUSCRIPTA MATHEMATICA|
|Number of Pages:||22|
|Page Range:||pp. 461-482|
Actions (login required)